# SDR 06FDEA1576

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1030 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1030 STR 29R, CORROSION ON FRAME OUTBOARD FLANGE.  *S/D*  REMOVED AND REPLACED SHEAR TIE ON BS 1030, STR 29R FRAME OUTBOARD FLANGE IAW SRM 53-10-4.
